IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2012 >
Volume 38, Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/2812

Title: An estimation method for the reliability of "consecutive-k-out-of-n system"
Authors: Ksir, Brahim
Keywords: Consecutive-k-out-of-n System
Likelihood Estimation
Markov Chains
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 38, No 4, (2012), 633p-644p
Abstract: This paper is concerned with consecutive-k-out-of-n system in which all the components have the same q lifetime probability, so, it's possible to estimate q from a sample by using the maximum likelihood principle. In the reliability formula of the consecutive-k-out-of-n system appears the term q^k. The goal in this work is to propose a direct estimation of q^k to avoid the accumulated errors owed to the power. More precisely, we establish a new method based on the Markov chains to calculate and estimate the reliability of the system.
Description: 2010 Mathematics Subject Classification: 60K10, 60K20, 60J10, 60J20, 62G02, 62G05, 68M15, 62N05, 68M15.
URI: http://hdl.handle.net/10525/2812
ISSN: 1310-6600
Appears in Collections:Volume 38, Number 4

Files in This Item:

File Description SizeFormat
full_text_will_be_available_later.txt1 BTextView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License